Automated path segmentation for 2-dimensional vectorised data

Wong, Y.K., Poliakoff, J.F., Thomas, P.D. and Sherkat, N., 1996. Automated path segmentation for 2-dimensional vectorised data. Information Intelligence and Systems, Vols 1-4, pp. 406-411.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Information Intelligence and Systems, Vols 1-4
Creators: Wong, Y.K., Poliakoff, J.F., Thomas, P.D. and Sherkat, N.
Date: 1996
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:01
Last Modified: 19 Oct 2015 14:26
URI: http://irep.ntu.ac.uk/id/eprint/6495

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year